# SDR UPS99228550

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, RT ELEVATOR CRACK INDICATION NOTED ON X-RAY VIEW 31 ON 1ST RIB FWD OF REAR SPAR AT ELEVATOR STATION 200.  RT ELEVATOR WAS REMOVED AND REPLACED ON CARD NR 838862.
